# SDR CA980512004

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: TF38003CL
- Condition: Faulty
- Location: Nr 2 Engine
- Component: Trw
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

(CAN) ON CLIMB OUT AFTER TAKEOFF, FUEL PRESSURE ON NR 2 ENGINE STARTED TO INCREASE BEYOND LIMITS.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO BASE.  NR 2 ENGINE FUEL PUMP WAS REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
